# SDR UPS804252

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION AROUND THE FASTENERS AT THE END OF THE FRAME AT STATION 960 AND STRINGER 22R.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20.
